Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

172 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is fainting a side effect of femara?

Premium Questions

doctor1 MD

How does one counteract to side effect of weight gain resulting from drug Femora? ...

doctor1 MD

are Thursday. I have been on Femara since May. I was also on the Lupron shots. Last shot was in Oct. I have ...

doctor1 MD

this be because of the drugs Im on or is this a side effect which is a bit like trying to beat city hall ...

doctor1 MD

of daily femara will I experience any awful side effects or send my body into shock by ending Femara ...Hi I am 47 yrs old & have 3 tablets left to go after taking Femara for 5 yrs for breast cancer . I ...

doctor1 MD

her with Femara(Novartis) a month back. I just wanted to check if we are going on the right track with her treatment. Below is the plan given by our medical oncologist. 1. Femara daily one tablet 2. Dexa ...

Public Forum Discussions

doctor1 MD

Hi I m looking at the side effects of femara I take it daily breast cancer and I ve been .... Most of the literature that I m reading right here I said that it wasn t a side effect the femara ...

doctor1 MD

by radiation. Now on Femara for about a month. I am 78 years old but been very active, ballroom dancing ... a normal reaction to all I have been through or the Femara that I have been taking. Lost interest ...

doctor1 MD

of radiation treatments. My medical oncologist wants me to take Femara. I am afraid of the side effects. So many of these side effects do not sound very compatible with my PD and the medication that I take ...

doctor1 MD

/70 to an 74/43. Could this all be a side effect of the med? I had delayed leg pain the last cycle I took it ...Took femara for fertility reasons, three days after ending it I had an extreme dizzy spell for ten ...

doctor1 MD

today. Could I still be pregnant or are these side effects of Femara use? ...I took 2 rounds of Femara and my last period was on 1/29 with spotting occurring on 2/20-2/23 (1 ...

doctor1 MD

mouth, chin and cheeks. Do you believe this is a side effect from this femara I took from Monday? ...We are trying to conceive and my OB rx femara to help. I was suppose to take 8 pills all at once ...

doctor1 MD

or no other side effects. I am able to find blurred vision as a se of Femara not the other symptoms. Could you ...thanks. I am an optometrist. A patient of min has been on Femara for past 6-8 month on her way ...

doctor1 MD

changed to Femera because of possible side effects. I have been on Femara for 2 weeks and suffer badly ...

doctor1 MD

can taking femara for three weeks cause intense hip ,groin pain, throbbing pain down to my knee. nsaids do not take or ease the pain in any way. the pain gets worse as the day progresses. My lymphedema ...

doctor1 MD

The oncologist who prescribed femara for me left me on it for 8 years, despite symptoms I ... stopped taking femara but I still have symptoms, mostly hair loss , lethargy and some other symptoms . I ...

Mobile Questions and Answers

doctor1 MD

sudden or rapid weight loss. * difficulty breathing. * chest pain. * fainting. * swelling of the lower limbs and if you can not exercise as much as you usually can.

doctor1 MD

It was negative, that is why it was faint.

doctor1 MD

certainly, one can faint